# SDR ZZDA2009300

- Difficulty date: September 29, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BS 198 BETWEEN LBL 5 AND RBL 5 HAS CORROSION.  REMOVED AND REPLACED CABIN FLOOR SUPPORT PER B717 AMM 51-10-04 AND SRM 51-10-04, 51-41-02.
